Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

32 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
2020 | Journal Article | IST-REx-ID: 7388   OA
Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire (n.d.).
View | DOI | Download (ext.) | arXiv
2020 | Journal Article | IST-REx-ID: 7509   OA View | DOI | Download (ext.) | arXiv
2020 | Journal Article | IST-REx-ID: 7573   OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal Des Mathematiques Pures et Appliquees (n.d.).
View | DOI | Download (ext.) | arXiv
2020 | Thesis | IST-REx-ID: 7629   OA
Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains
D.L. Forkert, Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains, IST Austria, 2020.
View | Files available | DOI


Filter Publications

Display / Sort

Export / Embed